Alert archive / Arkansas / Lake Wind Advisories in 2017
Lake Wind Advisory 21, NWS Little Rock, AR
NWS Little Rock, AR issued this lake wind advisory at Nov 17, 2017, 1:24 PM CST for 34 counties in Arkansas. It took effect at Nov 17, 2017, 9:51 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 1:24 PM CST (19:24 UTC)
- In effect from
- Nov 17, 2017, 9:51 PM CST
- Expired
- Nov 18, 2017, 6:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 7.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775 WWUS74 KLZK 171924 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 124 PM CST Fri Nov 17 2017 ...Lake Wind Advisory will be in Effect for Much of Arkansas on Saturday... ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- /O.NEW.KLZK.LW.Y.0021.171118T1200Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 124 PM CST Fri Nov 17 2017 ...LAKE WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... The National Weather Service in Little Rock has issued a Lake Wind Advisory, which is in effect from 6 AM to 6 PM CST Saturday. * EVENT...Winds will become elevated ahead and behind a cold front as it moves through Arkansas on Saturday. * AREAS AFFECTED...Most of Arkansas. * TIMING...Around sunrise to around sunset on Saturday. * WINDS...South to southwest winds of 15 to 25 mph with gusts to 30 to near 35 mph at times will be seen ahead of a cold front, then switch to the west and northwest behind the front. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ 59
5 follow-up statements
059 WWUS74 KLZK 180351 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 951 PM CST Fri Nov 17 2017 ARZ003>007-012>016-024-025-032>034-044>047-056-057-181200- /O.EXT.KLZK.LW.Y.0021.171118T0351Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Cleburne-Jackson-Faulkner-White-Woodruff-Pulaski- Lonoke-Prairie-Monroe-Jefferson-Arkansas- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Heber Springs, Newport, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Pine Bluff, Stuttgart, and De Witt 951 PM CST Fri Nov 17 2017 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... * EVENT...Winds will become elevated surrounding a cold front that will move through Arkansas on Saturday. * AREAS AFFECTED...Much of northern and eastern Arkansas. * TIMING...Overnight and Saturday. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times ahead of the front. Winds will shift to the northwest at 20 to 30 mph behind the front, with gusts possibly exceeding 40 mph in places. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ ARZ021>023-030-031-037>043-052>055-062>069-181200- /O.CON.KLZK.LW.Y.0021.171118T1200Z-171119T0000Z/ Johnson-Pope-Van Buren-Logan-Conway-Scott-Yell-Perry-Polk- Montgomery-Garland-Saline-Pike-Clark-Hot Spring-Grant-Dallas- Cleveland-Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Clarksville, Russellville, Fairfield Bay, Clinton, Booneville, Paris, Morrilton, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 951 PM CST Fri Nov 17 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... * EVENT...Winds will become elevated surrounding a cold front that will move through Arkansas on Saturday. * AREAS AFFECTED...Much of southern and western Arkansas. * TIMING...Much of Saturday. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times ahead of the front. Winds will shift to the northwest at 20 to 30 mph behind the front, with gusts possibly exceeding 40 mph in places. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ 46
651 WWUS74 KLZK 180930 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 330 AM CST Sat Nov 18 2017 ARZ003>007-012>016-024-025-032>034-044>047-056-057-182200- /O.CON.KLZK.LW.Y.0021.000000T0000Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Cleburne-Jackson-Faulkner-White-Woodruff-Pulaski- Lonoke-Prairie-Monroe-Jefferson-Arkansas- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Heber Springs, Newport, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Pine Bluff, Stuttgart, and De Witt 330 AM CST Sat Nov 18 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...Gusty winds will surround a cold front that will move through Arkansas today. * AREAS AFFECTED...Much of northern and eastern Arkansas. * TIMING...Through this afternoon. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times ahead of the front. Winds will shift to the northwest at 20 to 30 mph behind the front, with gusts possibly exceeding 40 mph in places. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ ARZ021>023-030-031-037>043-052>055-062>069-182200- /O.CON.KLZK.LW.Y.0021.171118T1200Z-171119T0000Z/ Johnson-Pope-Van Buren-Logan-Conway-Scott-Yell-Perry-Polk- Montgomery-Garland-Saline-Pike-Clark-Hot Spring-Grant-Dallas- Cleveland-Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Clarksville, Russellville, Fairfield Bay, Clinton, Booneville, Paris, Morrilton, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 330 AM CST Sat Nov 18 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...Winds will be elevated surrounding a cold front that will move through Arkansas today. * AREAS AFFECTED...Much of southern and western Arkansas. * TIMING...Through this afternoon. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times ahead of the front. Winds will shift to the northwest at 20 to 30 mph behind the front, with gusts possibly exceeding 40 mph in places. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ 44
593 WWUS74 KLZK 181250 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 650 AM CST Sat Nov 18 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-182100- /O.CON.KLZK.LW.Y.0021.000000T0000Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 650 AM CST Sat Nov 18 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...Gusty winds will surround a cold front that will move through Arkansas today. * AREAS AFFECTED...Large part of Arkansas. * TIMING...Through late this afternoon. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times ahead of the front. Winds will shift to the northwest at 20 to 30 mph behind the front, with gusts possibly exceeding 40 mph in places. * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ 44
627 WWUS74 KLZK 181822 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED National Weather Service Little Rock AR 1222 PM CST Sat Nov 18 2017 ...Lake Wind Advisory Remains in Effect Through this Evening for Much of Arkansas... ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-190000- /O.CON.KLZK.LW.Y.0021.000000T0000Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 1222 PM CST Sat Nov 18 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...Elevated and gusty winds will surround a cold front that will move through Arkansas today. * AREAS AFFECTED...Large part of Arkansas. * TIMING...This afternoon to early evening. * WINDS...South to southwest winds at 15 to 25 mph with gusts over 30 mph at times will be seen ahead of the front. Winds will shift to the northwest at 15 to 25 mph with gusts over 30 mph behind the front. Winds will gradually lower, but remain elevate after sunset Saturday * IMPACTS...Boaters on area lakes and rivers should use extra caution on Saturday due to the elevated winds. Also any other outdoor activity that may be affected by the strong winds should use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes on Saturday. Small boats will be especially prone to capsizing. && $$ 59
582 WWUS74 KLZK 182343 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 543 PM CST Sat Nov 18 2017 ...Lake Wind Advisory expiring at 6 pm... ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-190045- /O.EXP.KLZK.LW.Y.0021.000000T0000Z-171119T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mammoth Spring, Cave City, Ash Flat, Hardy, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, Brinkley, Clarendon, Glenwood, Murfreesboro, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Kingsland, Rison, Star City, Gould, Dumas, Mcgehee, Camden, Hampton, Thornton, Warren, and Monticello 543 PM CST Sat Nov 18 2017 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... While gusty winds may linger for the next couple of hours, winds will decrease through the remainder of the evening. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this lake wind advisory went out at Nov 17, 11:40 AM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 17, 11:40 AM CST, 1 hour 44 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1140 AM CST Fri Nov 17 2017 .Aviation... Overall VFR ceilings will be seen this afternoon and tonight. Tonight patchy areas MVFR ceilings with fog will develop. Very light showers or just sprinkles will be seen this afternoon over mainly western to central AR. Tonight, most of any rain will be focused more over western to northern AR. Winds will become elevated at all Tafs with south winds at 10 to 20 mph and some gusts above 20 mph. A low level jet has set up over AR, and wind shear from surface to 2000 feet will be possible near Taf sites, especially over northwest to central AR. Better chances of convection will be seen on Saturday as a cold front moves through AR. Winds will shift to the west to northwest with the front. (59) && .Prev Discussion.../ Issued 1000 AM CST Fri Nov 17 2017/ Overall forecast on track. Large area of mid clouds over AR this morning will continue, while some thinning will be seen this afternoon as south winds become elevated at 10 to 20 mph with some gusts. The isolated and light showers this morning are mainly over central to south central areas and continue to weaken and move east. Short range models show light to no weak convection chances this afternoon for much of AR, possible except the northern parts of AR, and update will focus any light showers over northern area. A weak warm front is also expected to lift through AR, and possibly help develop the light showers. Otherwise, may lower highs a bit due to clouds holding over AR, dependent on mixing in the afternoon. Better chances of rain will be seen tonight to Saturday, as upper lift moves through the region, and the cold front pushes into AR. (59) && .PREV DISCUSSION...(ISSUED 405 AM CST Fri Nov 17 2017) SHORT TERM...Today through Saturday Night Sfc high pres was centered over the lower OH Valley region early this mrng, with AR on the WRN periphery of the sys. This was indicated by the roughly 20 degree temp spread fm NE to SW over the state this mrng, with upper 30s over NE AR to near 60 SW. Moisture return was also in earnest, as noted by the widespread cloud cover, assocd with a warm fnt over NE TX. A few showers had recently formed over cntrl AR, and expect this trend to cont today as the warm fnt eventually advances into AR. The progressive upr flow pattern wl cont to result in changeable wx conds over the region heading into the weekend. The aforementioned warm fnt wl eventually lift NEWD acrs AR today as sfc low pres organizes over the cntrl Rockies. Kept small rain chances in the fcst today. S/SE winds wl return once the warm fnt passes a given area. Expect a good bit of cloud cover today, with highs in the 60s and 70s. Tngt wl be quite mild with breezy S/SW winds ovr AR as low pressure moves closer to the state. By late tngt, the low wl be movg to the N of AR, with a CDFNT trailing back to the SW. The fnt wl enter NW AR Sat mrng, and sweep EWD thru the rest of the FA by late Sat aftn as the sfc low lifts NEWD. Sctd showers/storms wl accompany the FROPA. While there wl be plenty of wind energy with this system, the lack of sig instability wl tend to limit the potential for any organized strong/svr storms in our area. Rain chances wl end quickly fm W to E on Sat behind the fnt, with gusty NW winds ushering in colder air. Many locations wl see high temps on Sat occur early in the day, with steady or falling temps thereafter. The gusty winds wl likely result in the need for a Lake Wind Advy for Sat, even possibly a Wind Advy in some areas. Wl hold off for now and monitor later model trends. LONG TERM...Sunday through Thursday High pressure will move through the area early in the week. A weak front will move through around Tuesday or early Wednesday, bringing increased cloud cover, and slight rain chances. Behind the front, there will be a reinforcing shot of cold air. Other than that, weather-wise, things look kind of underwhelming. At least we're not dealing with unseasonably warm temperatures, right? && .LZK Watches/Warnings/Advisories...NONE. &&
Hazardous weather outlook, Nov 17, 8:00 AM CST, 5 hours 24 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 800 AM CST Fri Nov 17 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 800 AM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for a large part of Arkansas. .DAY ONE...Today and Tonight Breezy south and southwest winds will be common later today and tonight as a new storm system approaches from the Plains States. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A cold front and upper system will move through the region on Saturday, and bring showers and thunderstorms to Arkansas. There will be a marginal risk of severe storms mostly over northeast Arkansas, with damaging winds and large hail the main threats. The cold front will push the convection out of Arkansas later Saturday. Otherwise, gusty winds will continue on Saturday, as the front moves across the region. The winds will create hazardous conditions on area bodies of water. High profile vehicles may have some difficulty, especially on elevated roadways. The winds will diminish later Saturday. Through the remainder of the period, the threat of hazardous weather is low. .Spotter Information Statement... Spotter activation will not be needed today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44/57/59
Nearby
Lake Wind Advisories in Arkansas, 2017Every lake wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.